Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What does blotchy darkened skin on the backs of legs indicate?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1919 Questions
Hi, I have a 17 year old daughter who gets blotchy darkened skin on the backs of her legs after showering and exercise. She has no other symptoms. She is very healthy. The blotches lighten considerably when her body cools down but it never totally goes away. What could this be?
Posted Tue, 25 Mar 2014 in Skin Hair and Nails
Answered by Dr. Johny Chacko 13 minutes later
Brief Answer: Blotchy dark skin over legs Detailed Answer: Hello, Welcome to healthcare magic, From your description it looks like a birthmark or nevus with a vascular component. I am suspecting a vascular component because it becomes prominent when circulation over the skin increases like exercise and shower. You have a feature to upload the images of the blotchy skin by yourself at the right side of the query page, please utilize that so that I can assess better. You can also send the image as attachment to YYYY@YYYY , with the subject as 'Attn: Dr. Johny Chacko'. Take care. Dr Johny Chacko.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor